# SDR QXEA2013020800371

- Difficulty date: February 8, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S HAS CORROSION AND CORRODED RIVETS BETWEEN STA X216 AND X236. REMOVED COMMON RIVETS TO STR 32S FROM STA X216 TO X236 IAW SRM 51-42-05-02-01 AND REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN THICKNESS REMAINING .068", REF NDTM 51-00-04-910-801 PT 1 AND VERIFIED AFFECTED AREA TO BE CRACK FREE NDTM 51-00-06-910-801 PT 1.  DAMAGE IS WITHIN LIMITS IAW RD 8/4-53-5114.  APPLIED ALODINE AND PRIMER IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01. APPLIED TOP COAT AND AV8 IAW AMM 51-25-01-390-801 AND 51-25-15-02-01. COMPLIED WITH TC RD 8/4-53-5114.
